# SDR AALA202405083011

- Difficulty date: April 25, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 35,946 hours, 15,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U2
- Condition: Corroded
- Location: Bs 992 Rbl 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR SUPPORT AT STA 992, RBL 37. REPLACED SUPPORT PER AARD 51-00-05-1.
